Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
149 Doctors are Online

Uneven skin tone, chin darker than cheeks, top layer of skin peeling out on using skin lite. Should I continue this?

hi doctor i m shreya. my cheeks are comparatively fairer than my chin , my chin is very dark. and it is clearly visible normally and even in pictures. thus making me look ugly. i used skin lite cream n i m getting a better result, as in parts of my chin are getting back to their original colour. but the top layer of my skin is peeling out. should i continue using skin lite cream on my face??
Asked On : Sun, 23 Sep 2012
Answers:  1 Views:  873
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
OBGYN 's  Response
Hi Shreya,
Thanks for posting your query.
I can understand your concern.
The abnormality of pigmentation can be constitutional or it may be a pimentation disorder called chloasma.
You should avoid exposure to open sunlight which increases the differential pigmentation- carry umbrella and can use sun screens application.
you can use Skinlite cream or optionally can apply Stronger Melalite cream and apply it only on the darker areas.
Do not worry about peeling, any cream will cause that but it would resolve.
I will be available for your follow up queries.

Answered: Mon, 24 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor